# SDR FDEA201601290375

- Difficulty date: January 29, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 73,302 hours, 15,243 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE CAVITY, XOS 584, FORMER ANGLE FOUND CRACKED.   FORMER ANGLE REPLACED IAW SRM 51-31-01-0G, DWG ARB2931 REV H, AND SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
